Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 184, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 27, 2016, 3:09 PM CDT for Jackson County, Macon County, Smith County, Tennessee. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 3:09 PM CDT (20:09 UTC)
- Expired
- Jul 27, 2016, 3:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Macon County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:15 PM CDT | TSTM WND DMG | 4 Nne Carthage, TN | DELAYED REPORT FROM WEDNESDAY. SEVERAL TREES BLOWN DOWN IN THE DEFEATED CREEK CAMPGROUND. |
| Jul 27, 3:20 PM CDT | TSTM WND DMG | 5 Nne Carthage, TN | TSPOTTER REPORT OF A LARGE TREE DOWN ACROSS HIGHWAY 85 IN THE DEFEATED COMMUNITY. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 772 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
761
WUUS54 KOHX 272009
SVROHX
TNC087-111-159-272045-
/O.NEW.KOHX.SV.W.0184.160727T2009Z-160727T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN MACON COUNTY IN MIDDLE TENNESSEE...
WESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 345 PM CDT
* AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARTHAGE...
MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...SOUTH CARTHAGE...PLEASANT SHADE...
WHITLEYVILLE AND GRANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3651 8586 3650 8581 3650 8580 3649 8564
3625 8578 3624 8578 3622 8579 3626 8601
3639 8600 3639 8598 3642 8597 3643 8598
3643 8600 3652 8600
TIME...MOT...LOC 2008Z 188DEG 13KT 3632 8589
HAIL...1.00IN
WIND...60MPH
$$
WHITEHEAD2 follow-up statements
754
WWUS54 KOHX 272025
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
325 PM CDT WED JUL 27 2016
TNC087-111-159-272045-
/O.CON.KOHX.SV.W.0184.000000T0000Z-160727T2045Z/
SMITH TN-MACON TN-JACKSON TN-
325 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN SMITH...SOUTHEASTERN MACON AND WESTERN JACKSON
COUNTIES...
AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF CARTHAGE...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...SOUTH CARTHAGE...PLEASANT SHADE...
WHITLEYVILLE AND GRANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3651 8586 3650 8581 3650 8580 3649 8564
3625 8578 3624 8578 3622 8579 3626 8601
3639 8600 3639 8598 3642 8597 3643 8598
3643 8600 3652 8600
TIME...MOT...LOC 2024Z 188DEG 13KT 3638 8588
HAIL...0.88IN
WIND...60MPH
$$
WHITEHEAD673
WWUS54 KOHX 272039
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
339 PM CDT WED JUL 27 2016
TNC087-111-159-272049-
/O.EXP.KOHX.SV.W.0184.000000T0000Z-160727T2045Z/
SMITH TN-MACON TN-JACKSON TN-
339 PM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH...
SOUTHEASTERN MACON AND WESTERN JACKSON COUNTIES WILL EXPIRE AT 345 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3651 8586 3650 8581 3650 8580 3649 8564
3625 8578 3624 8578 3622 8579 3626 8601
3639 8600 3639 8598 3642 8597 3643 8598
3643 8600 3652 8600
TIME...MOT...LOC 2038Z 188DEG 13KT 3638 8588
$$
WHITEHEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:39 PM CDT, 30 minutes earlier.
Area forecast discussion, Jul 27, 2:39 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Nashville TN 239 PM CDT WED JUL 27 2016 .DISCUSSION... For several days we have mentioned the developing threat for locally heavy downpours and flash flooding. The latest information continues to support this concern, so we have issued a Flash Flood Watch for much of Mid Tn for late tonight through all of Thursday. The Flash Flood Watch covers areas generally along and north of a line from Waynesboro to Columbia, Murfreesboro, Cookeville and Jamestown. This afternoon, scattered thunderstorms had once again developed over the area, mostly across the north half. A moisture rich environment was contributing to heavy downpours. Precipitable water values were near 2 inches. We will also have the potential for strong storms with wind gusts over 40 mph through the rest of the afternoon and evening. Cape values are around 2000, plenty of energy for some strong storms and perhaps a few brief severe cells. For late tonight through Thursday night, a trough with deep tropical moisture over the lower Ms Valley region will lift north northeastward as a disturbance comes down from our northwest. These systems will bring together rich tropical moisture and seasonally strong vertical motion across Mid Tn. Forecast soundings also show good instability through the column, with 1000-2000 capes on Thursday. Thunderstorms will become widespread and vigorous with some very heavy downpours. Precipitable water will climb over 2.25 inches, perhaps reaching a record setting (for the date) 2.5 inches by Thursday afternoon. Our northern counties are expected to have the greatest rainfall and greatest flash flood potential. Relatively lower amounts are expected across our southeast counties, so areas including Pulaski, Shelbyville, Manchester, and McMinnville will not be included in the Flash Flood Watch at this time, although some hefty downpours will occur there as well. Areal average qpf values for this event through Thursday night will be in the 1 to 3 inch range, but any given thunderstorm could produce that much in a short period of time. So, it is the localized downpours we are most concerned about. If several storms affect a single location, significant flash flooding could occur, and that is the reason for issuance of the watch. The widespread rain will keep temperature down on Thursday, with highs only in the upper 70s to lower 80s. Looking ahead to this weekend and beyond, the big system for Thursday will help carve out a longwave trough over the MS/OH/TN Valley regions. A series of waves will come down into the trough, keeping our wx unsettled with a chance for showers and thunderstorms each day. Some of the storms could be strong with gusty winds and downpours each day. Temperatures will creep upward around 90 for highs this weekend. Then as the upper trough gradually lifts, highs will climb into the low to mid 90s through next week as thunderstorm chances gradually drop back to 20-30 percent. && .AVIATION... 18Z TAF DISCUSSION. VFR with scattered showers and thunderstorms anticipated near all airports once again this afternoon with VCTS through 01Z. Expect a lull in showers and storm this evening then more widespread showers/storms with MVFR/IFR vis/cigs developing late in the TAF period as an area of low pressure moves across the region. Light south to southwest winds anticipated through the TAF period. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 81 72 87 72 / 70 100 70 40 40 Clarksville 72 81 71 86 70 / 80 100 60 40 40 Crossville 70 81 69 81 67 / 60 80 80 50 40 Columbia 72 82 71 87 70 / 60 100 70 50 40 Lawrenceburg 73 83 71 86 71 / 60 90 70 50 40 Waverly 72 81 71 86 70 / 80 100 50 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 1 AM CDT Thursday through late Thursday night FOR Cannon-Cheatham-Clay-Davidson-De Kalb-Dickson-Fentress- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Maury-Montgomery- Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart- Sumner-Trousdale-Wayne-Williamson-Wilson. && DISCUSSION......13 AVIATION........55/Shamburger
Hazardous weather outlook, Jul 27, 5:09 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 509 AM CDT WED JUL 27 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-281030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 509 AM CDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE TODAY AND TONIGHT. STORMS MAY PRODUCED VERY HEAVY RAINFALL WHICH COULD LEAD TO MINOR FLOODING LOCALLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THURSDAY INTO FRIDAY. HEAVY RAINFALL AND MINOR FLOODING WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY.
In the hours before
Special weather statement, Jul 27, 1:38 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CDT WED JUL 27 2016
TNZ028>030-271915-
TROUSDALE TN-SMITH TN-WILSON TN-
138 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SMITH...SOUTHWESTERN
TROUSDALE AND NORTHEASTERN WILSON COUNTIES UNTIL 215 PM CDT...
AT 137 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEBANON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...HARTSVILLE...SOUTH CARTHAGE...
DICKERSON CHAPEL RECREATION AREA AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3625 8596 3608 8631 3620 8641 3632 8633
3631 8630 3634 8629 3636 8628 3636 8627
3640 8627 3645 8624
TIME...MOT...LOC 1837Z 219DEG 17KT 3620 8627
WHITEHEADSpecial weather statement, Jul 27, 1:42 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 PM CDT WED JUL 27 2016
TNZ008-027-028-271930-
DAVIDSON TN-SUMNER TN-WILSON TN-
142 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 230 PM
CDT...
AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HERMITAGE...OR 10 MILES EAST OF NASHVILLE...MOVING NORTH AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...
OLD HICKORY AND RURAL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3641 8673 3642 8672 3641 8670 3641 8669
3642 8669 3640 8642 3613 8650 3614 8672
3642 8675 3642 8674
TIME...MOT...LOC 1842Z 185DEG 8KT 3621 8661
SHAMBURGERSpecial weather statement, Jul 27, 1:49 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT WED JUL 27 2016
TNZ031-032-064-065-271930-
DE KALB TN-WHITE TN-PUTNAM TN-JACKSON TN-
149 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...EASTERN DE
KALB...PUTNAM AND SOUTHWESTERN JACKSON COUNTIES UNTIL 230 PM CDT...
AT 149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF SMITHVILLE...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...SMITHVILLE...ALGOOD...MONTEREY...BAXTER...
CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3615 8527 3583 8563 3596 8592 3612 8584
3614 8580 3617 8581 3618 8579 3618 8581
3621 8580 3621 8578 3625 8579 3630 8576
TIME...MOT...LOC 1849Z 213DEG 20KT 3602 8572
WHITEHEADSpecial weather statement, Jul 27, 2:12 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 212 PM CDT WED JUL 27 2016 TNZ008-009-028-029-272000- TROUSDALE TN-MACON TN-SUMNER TN-WILSON TN- 212 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMNER...TROUSDALE... NORTHEASTERN WILSON AND SOUTHWESTERN MACON COUNTIES UNTIL 300 PM CDT... AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF LEBANON...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GALLATIN...LEBANON...LAFAYETTE...HARTSVILLE...WESTMORELAND... DICKERSON CHAPEL RECREATION AREA...BLEDSOE CREEK STATE PARK... BETHPAGE AND OAK GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3656 8600 3620 8618 3623 8643 3663 8639 TIME...MOT...LOC 1911Z 196DEG 25KT 3631 8629 WHITEHEAD
Special weather statement, Jul 27, 2:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT WED JUL 27 2016
TNZ030>032-064-272015-
DE KALB TN-SMITH TN-PUTNAM TN-JACKSON TN-
230 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHERN DE KALB...WEST
CENTRAL PUTNAM AND SOUTHWESTERN JACKSON COUNTIES UNTIL 315 PM CDT...
AT 230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDONSVILLE...OR 9 MILES SOUTH OF CARTHAGE...MOVING NORTH AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...GORDONSVILLE...HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...
DOWELLTOWN...LIBERTY...CENTER HILL LAKE...GRANVILLE...
EDGAR EVANS STATE PARK...DIXON SPRINGS AND PLEASANT SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3602 8569 3599 8602 3635 8608 3637 8606
3643 8567
TIME...MOT...LOC 1930Z 184DEG 25KT 3613 8591
WHITEHEADSpecial weather statement, Jul 27, 2:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT WED JUL 27 2016
TNZ008-028>030-272030-
TROUSDALE TN-SMITH TN-SUMNER TN-WILSON TN-
240 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...SOUTHEASTERN
SUMNER...TROUSDALE AND NORTHEASTERN WILSON COUNTIES UNTIL 330 PM
CDT...
AT 239 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING NORTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HARTSVILLE...DICKERSON CHAPEL RECREATION AREA...
BLEDSOE CREEK STATE PARK...DIXON SPRINGS...GLADEVILLE...BETHPAGE AND
TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3646 8618 3644 8617 3644 8608 3642 8601
3609 8620 3610 8642 3653 8644
TIME...MOT...LOC 1939Z 191DEG 16KT 3617 8630
WHITEHEADThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 5:00 AM CDT | Areal Flood Advisory | OHX | Clay | 60 min |
| Jul 27, 5:28 AM CDT | Flash Flood Warning | OHX | Clay | 92 min |
| Jul 27, 1:38 PM CDT | Special Weather Statement | OHX | Wilson | 37 min |
| Jul 27, 1:42 PM CDT | Special Weather Statement | OHX | Davidson | 48 min |
| Jul 27, 1:49 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 41 min |
| Jul 27, 1:58 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Davidson, DeKalb, Dickson and 22 more | 31 hr |
| Jul 27, 2:12 PM CDT | Special Weather Statement | OHX | Trousdale | 48 min |
| Jul 27, 2:30 PM CDT | Special Weather Statement | OHX | Jackson, Smith | 45 min |
| Jul 27, 2:40 PM CDT | Special Weather Statement | OHX | Trousdale, Wilson | 50 min |
| Jul 27, 3:14 PM CDT | Special Weather Statement | OHX | Pickett | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.